Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and TD???

Posted by lolama on July 5, 2008, at 6:58:52

In reply to Re: Zoloft and TD??? lolama, posted by Chris O on July 5, 2008, at 0:42:43

Good to know your symptoms went away when you stopped the meds. I'm still debating a little. The only decision is whether to stop Zoloft now or wait until I see a doc to replace it with something. I'm concerned by all this, though, because it makes me worry that I've "fried my circuits" to the point that I don't have enough dopamine circulating to begin with. Hence the memory problems that come up for me now and then. Of course, I could also just be older than I used to be (not yet 40, though). Beneath the surface of this fear, I must admit, is the fact that my father died of Parkinson's complications and my aunt died of Alzheimer's.

I noticed last night at a social gathering that my hands were flexed -- not twitching, but flexed.

I guess it might help me calm down about this a bit to remember that years ago, with much fresher neural circuitry, I took Luvox and had hands that shook visibly every morning.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lolama thread:837882
URL: http://www.dr-bob.org/babble/20080626/msgs/838133.html